# SDR ASOA201001334

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WEB AT FS 280 HAS CORROSION.   BLENDED CORROSION ON LT WEB AT FS 280 IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREAS ON LT BULKHEAD WEB AT FS 280.00 IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM MATERIAL REMAINING IS LOCATION NR1.038", LOCATION NR2.038". PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREAS ON LT BULKHEAD WEB AT FS 280.00 IAW MAC NDT INSP PROCEDURE PT-1 NO INDICATIONS NOTED AT THIS TIME. BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW SRM 53-11-10-201-003-A01 FIG 53-11-10-991-804. SURFACE FINISH RESTORED. TREATED, PRIMED & PAINTED BLEND AREAS IAW SRM 51-25-06 & 51-25-16.
